On the theory of Painlevé's equations
Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 373-376
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_2_a17,
author = {V. I. Gromak},
title = {On the theory of {Painlev\'e's} equations},
journal = {Differencialʹnye uravneni\^a},
pages = {373--376},
year = {1975},
volume = {11},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_2_a17/}
}
V. I. Gromak. On the theory of Painlevé's equations. Differencialʹnye uravneniâ, Tome 11 (1975) no. 2, pp. 373-376. http://geodesic.mathdoc.fr/item/DE_1975_11_2_a17/